Publication Details

Reference Category Journals
DOI / URL link
Title (Primary) Transport of a decay chain in homogenous porous media: analytical solutions
Author Bauer, P.; Attinger, S.; Kinzelbach, W.;
Journal Journal of Contaminant Hydrology
Year 2001
Department CHS;
Volume 49
Issue 3-4
Language englisch;
Keywords Porous materials; Solute transport; Radioactive decay; Mathematical methods
Abstract With the aid of integral transforms, analytical solutions for the transport of a decay chain in homogenous porous media are derived. Unidirectional steady-state flow and radial steady-state flow in single and multiple porosity media are considered. At least in Laplace domain, all solutions can be written in closed analytical formulae. Partly, the solutions can also be inverted analytically. If not, analytical calculation of the steady-state concentration distributions, evaluation of temporal moments and numerical inversion are still possible. Formulae for several simple boundary conditions are given and visualized in this paper. The derived novel solutions are widely applicable and are very useful for the validation of numerical transport codes. (C) 2001 Elsevier Science B.V. All rights reserved.
ID 6190
Persistent UFZ Identifier http://www.ufz.de/index.php?en=20939&ufzPublicationIdentifier=6190
Bauer, P., Attinger, S., Kinzelbach, W. (2001):
Transport of a decay chain in homogenous porous media: analytical solutions
J. Contam. Hydrol. 49 (3-4), 217 - 239